Carleson measures for Bergman spaces and their dual Berezin transforms

Boo Rim Choe, Hyungwoon Koo, Michael Stessin

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We introduce the notion of weighted dual Berezin transforms and characterize Carleson measures for weighted Bergman spaces over the ball by a certain BMO property of their dual Berezin transforms.

Original languageEnglish
Pages (from-to)4143-4155
Number of pages13
JournalProceedings of the American Mathematical Society
Issue number12
Publication statusPublished - 2009 Nov


  • Bergman space
  • Carleson measure
  • Dual Berezin transform

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Carleson measures for Bergman spaces and their dual Berezin transforms'. Together they form a unique fingerprint.

Cite this